MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button initial placement gastrostomy kit was used in percutaneous endoscopic gastrostomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when passing the one step button, it had detached.The procedure was completed with a new endovive one step button initial placement gastrostomy kit.There were no patient complications reported as a result of this event.
 
Event or Problem Description
A report was received that following an implant procedure, the patient was having loss of stimulation.It was confirmed via x-ray that the patients lead had migrated.The patient underwent a revision procedure wherein the lead was replaced.No device malfunction was suspected.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the lead revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 04:13 pm ct.The report number is being corrected from: 3006630150-2018-62377 to: 3005099803-2018-60195.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button initial placement gastrostomy kit was used in percutaneous endoscopic gastrostomy procedure performed on (b)(6), 2018.According to the complainant, during the procedure, when passing the one step button, it had detached.The procedure was completed with a new endovive one step button initial placement gastrostomy kit.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 2907 captures the reportable event of one step button detached.Block h10: visual examination of the returned unit revealed that the body of the button was broken, and the broken section was not returned for analysis.The broken area was irregular.No foreign materials, air bubbles, voids were identified in the broken area indicating the material was formed properly.The complaint was consistent with the reported event of detached one step button.Based on the information available and the analysis performed, the investigation conclusion code for the complaint will be documented as cause traced to component failure since expected or random component failure without any design or manufacturing issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release to distribution.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 09:44 pm ct.The report number is being corrected from: 3005099803-2018-62124 to: 3005099803-2018-60195.This report is follow-up # 1.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7828282
Report Number3005099803-2018-60195
Device Sequence Number1808615
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryBR
PMA/510(K) Number
NA_OUS ONLY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberM00568520
Device Catalogue Number57735
Device Lot Number0020886149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer12/03/2018
12/04/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date01/23/2019
01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR